# SDR DALA2025110308003

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE PLATE LOCATED BTW FR 68 TO FR 69 AND LEVEL S TR 23L AT AFT GALLEY AREA.   REPLACED PLATE AND FASTENERS LOCATED BTW FR 68 TO FR 69 AND LEVEL STR 23L AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1282414).
